# SDR FDEA202109242462

- Difficulty date: September 24, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Beam
- Part number: AGA72161
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AT ABOVE LOWER LATCH SPOOLS-CLOSE OUT WEB FITTING SHOWS EVIDENCE   OF EXFOLIATED CORROSION.(AREA MARKED) REMOVED CORROSION ON BEAM P/N: AGA7216-1 REF MD11 SRM 53-00-15-2R PG 22-24 REPAIR   6, DAC DWG AGA7216
